# SDR SWAA2023062050618

- Difficulty date: May 21, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 66,602 hours, 39,316 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AFT CORNER SCUFF PLATE IS CRACKED<[01] WELDED CRACK ON AFT CARGO BAY AFT CORNER SCUFF PLATE USING ER4043 FILLER ROD LOT NUMBER 1131216 PER SRM 53-60-15-2R-1 REPAIR 1 PARA 4.B. (2) AND (4) EQUIPMENT USED: WELDING MACHINE E10583; CALIBRATION DUE 01/2024;[02] VERIFIED CORRECTIVE ACTION ITEM 1.;[03] DYE PENETRANT INSPECTED WELDED AREA PER SOPM 20-20-02. NO DEFECTS NOTED. EQUIPMENT USED DLM-1000 RADIOMETER; ID # ATS2561; CAL DUE: 08/31/2023;[04] SANDED WELD AREA PER SRM 53-60-15-2R-1 REPAIR 1 PARAGRAPH 4.B. (5);[05] VERIFIED CORRECTIVE ACTION ITEM 4.;[06] ALL MAINTENANCE ACTION ARE COMPLETE REQUEST FINAL BUY OFF.;[07] VERIFIED MEASUREMENT TABLE
